Solution of Differential Equations in Structural Mechanics

by Michael Folie, School of Civ. Engrg., Univ. of New South Wales, Sydney, Australia,


Serial Information: Journal of the Engineering Mechanics Division, 1970, Vol. 96, Issue 6, Pg. 1297-1302


Document Type: Journal Paper

Abstract:

The basis of the method presented here was suggested by Tottenham and has been used by the author to solve a variety of structural problems involving orthotropic sandwich plates and shells. The method is presented in a generalized form which indicates a method for solving problems with mixed nonhomogeneous boundary conditions.



Subject Headings: Structural mechanics | Differential equations | Sandwich panels | Boundary conditions | Homogeneity | Orthotropic materials | Shell structures

Services: Buy this book/Buy this article

 

Return to search